# SDR SIMA200210710

- Difficulty date: April 10, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CORROSION IN TWO AREAS, FORWARD AND AFT, ON FORWARD DIGITAL.  REMOVED CORROSION BY BLENDING AREAS.  FABRICATED TWO REPAIR DOUBLERS.  REPAIR DONE IAW EMB GST-1140/02, DAMAGE NR 9, GST-1169/02, ITEM 4, AND STANDARD SRM PRACTICES.  (M)
